Government ideology and international migration

Bove, V., Efthyvoulou, G. orcid.org/0000-0002-4473-0350 and Pickard, H. (2023) Government ideology and international migration. Scandinavian Journal of Economics, 125 (1). pp. 107-138. ISSN 0347-0520

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 The Authors. The Scandinavian Journal of Economics published by John Wiley & Sons Ltd on behalf of Föreningen för utgivande av the SJE. This is an open access article under the terms of the Creative Commons Attribution License, (http://creativecommons.org/licenses/by/4.0/) which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: international migration; migration choice; political ideology; OECD countries
Dates:
  • Published: January 2023
  • Published (online): 13 June 2022
  • Accepted: 18 March 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 28 Mar 2022 07:54
Last Modified: 12 Jul 2024 15:46
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1111/sjoe.12506
Open Archives Initiative ID (OAI ID):

Export

Statistics